The invariance of some score tests in the linear model with classical measurement error

Cheng, Chi-Lun, Tsai, Chih-Ling . Journal of the American Statistical Association 2004. 99 (467) :805-809

Locate this article in:

Bibtex

@article{CIS-193668,
  Author = {Cheng, Chi-Lun and Tsai, Chih-Ling},
  Title = {The invariance of some score tests in the linear model with classical measurement error},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {467},
  Year = {2004},
  Pages = {805--809},
  Keywords = {Structural model, Measurement error, Heteroscedasticity, Autocorrelation, Errors-in-variables, Functional model, Score test, box&ndash, cox transformation}
}

Similar articles